# SDR CA980529013

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600518001
- Condition: Frayed
- Location: Engine
- Part time: 5,341 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND CONDITION LEVER CABLE ASSEMBLY FRAYED WHERE CABLE RUNS OVER PULLEY - FORWARD OF ENGINE FIREWALL.  PART TC:  4,914.
